# SDR AALA201911149017

- Difficulty date: October 24, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 82,272 hours, 13,208 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Access Panel
- Part number: 149T777117
- Condition: Damaged
- Location: Hyd Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ARRIVAL AT MAN; THE HYDRAULIC SERVICE PANEL WAS FOUND TO BE MISSING. THE PANEL HINGES WERE SHEARED , SERVICING HOSE WAS FOUND LOOSE, THE RAT PANEL WAS FOUND TO BE CRACKED AND A MARK WAS NOTED ON THE RIGHT SIDE OF THE FUSELAGE. MAINTENANCE INSTALLED MISSING HYDRAULIC SERVICE PANEL (AALA201910239001), REPLACED DAMAGED RAT PANEL PER AMM 53-52-01 (AALA201911149017).
